Two cases of cookie poisoning with cannabinoids scattered by unidentified people in parks occurred in England this week. The police have not yet been able to identify the persons involved in these incidents.

Dog Max was hospitalized due to cannabis poisoning

A resident of Merseyside County Sarah Kenny was walking her dog Max in a park near the house. According to her, the dog walked without a collar and ran through the bushes, chasing hares. When the woman brought Max home, he quickly fell asleep. A few hours later, a roommate woke Sarah and said that something had happened to the animal. The dog staggered and could not rise on its paws. After some time, the dog began vomiting. The hostess took Max to a veterinary clinic, where it was established that the dog had consumed a product with cannabinoids. Judging by the vomit, it was a chocolate chip cookie. Doctors gave the four-legged patient medication and prescribed it the next day.

Kenny believes that everything could have ended much worse if she had not responded to the dog’s malaise in a timely manner. In an interview, she said: “Max’s organs could have failed, and he would have died if we hadn’t gone to the vet. A child could have been in a place of the dog.”

Billy Spaniel begins to have seizures after cannabinoid intoxication

Pet Sarah Eccles Spaniel Billy poisoned with cannabis in a park located in Lancashire. Eccles reported that Billy ate a piece of chocolate chip cookie that was lying in the grass. She took one cookie with her and subsequently sent it for examination, as a result of which it turned out that the product contained THC. Two hours after the walk, the dog began to shake, she staggered, and blood vessels in her eyes burst. After the call, vet Sarah drove Billy to the hospital. Doctors introduced an animal to the animal to induce vomiting and placed a dropper on it. The dog spent the night in the clinic and returned home in the morning.

Eccles advised all dog breeders to take extra precautions and seek medical attention if their pet is unwell. According to the veterinarian, Billy was admitted to the hospital four hours after using cannabinoids, so the doctors managed to save his life.

Dogs may die from an overdose of THC

An employee of the University of Alberta, Connie Farnhagen, said that dogs have a very large number of cannabinoid receptors in their bodies, so animals are sensitive to THC. In her opinion, the average dose of a substance to humans is lethal to a dog. Veterinarian Sian Smith said that drugs that cause vomiting should be used to treat poisoning. If at least two hours have passed since the use of THC, then it is necessary to administer a glucose solution or a plasma replacement solution (in case of acute intoxication) through a dropper.

Leave a comment

Your email address will not be published. Required fields are marked *

Solve : *
19 − 7 =